| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
08/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Ethnicity: unknown/no information.The device has not returned for evaluation.Therefore, a visual analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
Event or Problem Description
Doctor reported that he removed an intraocular lens (iol) from a patient's right eye and replaced it with a non-johnson & johnson lens.The reason for the exchange was dysphotopsias.Reportedly, there was no capsule tear, no vitrectomy and no sutures required.No medication outside the standard of care was prescribed.No further information was provided.
Additional Manufacturer Narrative
Section g3, date received by manufacturer stated march 14, 2022.The correct date is march 15, 2022.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: returned to manufacturer: yes.Section d9: date returned to manufacturer: jun 7, 2022.Section h3: evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification revealed that the lens was received cut in half.The lens was cleaned and, no issues that could cause or contribute to visual disturbances could be identified.Based on the return condition of the lens, no further product evaluation could be performed.A product quality deficiency could not be determined.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.